# SDR 2003FA0000974

- Difficulty date: July 18, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N2163N
- Make and model: Piper PA-11
- Aircraft serial: 447995222
- Engine: Lyc O360*
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 86396004
- Condition: Cracked
- Location: Aileron
- Part time: 6,775 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF LT AILERON, FOUND ALL THREE AILERON ATTACH POINT RIBS CRACKED ADJACENT TO MOUNTING BELL CRANKS.
